# SDR AALA202211162694

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 60,413 hours, 35,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DIRTY SOCK SMELL DURING DESCENT THRU APROXIMATELY 12000 FEET IN THE FLIGHT DECK AND CABIN. FLIGHT CREW DONNED O2 MASKS AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED AT ITS DESTINATION OF TPA SAFELY WITHOUT FURTHER INCIDENT.  (OPEN)
